# SDR SWIA2020082151916

- Difficulty date: July 8, 2020
- Submitted: August 21, 2020
- Operation: Air carrier
- Aircraft: N947SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7786
- Aircraft time: 41,807 hours, 35,537 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Condition: Corroded
- Location: Bs 424-559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH PRESSURE FLOOR SILL PANEL HAS CORROSION MULTIPLE LOCATIONS BETWEEN FS424 AND FS559 (MARKED WITH BLACK GREASE PENCIL).   (C-CHECK) RO 8/18/2020    REMOVED CORROSION FROM LH PRESSURE FLOOR SILL PANEL AT MULTIPLE LOCATIONS (15EA) BETWEEN FS424 AND FS559 REF CRJ-200 SRM, MATERIAL LOSS WITHIN LIMITS REF CRJ-200 SRM SEE CONTINUATION CARD FOR DETAILS, RESTORED FINISH AND CIC REF REO. COMPLIED WITH ALL APPLICABLE STEPS OF REO . COMPLIED WITH TASK CARD.
